Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Finite morphisms of projective and Kähler manifolds

Title data

Peternell, Thomas:
Finite morphisms of projective and Kähler manifolds.
In: Science in China Series A : Mathematics. Vol. 51 (April 2008) Issue 4 . - pp. 685-694.
ISSN 1862-2763
DOI: https://doi.org/10.1007/s11425-007-0134-0

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Nov 2020 08:41
Last Modified: 24 Nov 2020 08:41
URI: https://eref.uni-bayreuth.de/id/eprint/60197